Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Violet1231962
Depression
  1. #1
    Violet1231962 is offline New Member
    Join Date
    Mar 2017
    Posts
    2

    Default Depression

    I took oxys and Norco for 3 years. Decided to stop and took subs for the last 5 years. I was down to 2 to 4 MG when I stopped 10 days ago. The RLS is mostly gone but the depression, anxiety are killing me. Have to force myself to move and cry half the day. Maybe cause I took them so long? I'm worried thinking this is my natural state and I'll never feel happy again.
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,520

    Default

    Quote Originally Posted by Violet1231962 View Post
    I took oxys and Norco for 3 years. Decided to stop and took subs for the last 5 years. I was down to 2 to 4 MG when I stopped 10 days ago. The RLS is mostly gone but the depression, anxiety are killing me. Have to force myself to move and cry half the day. Maybe cause I took them so long? I'm worried thinking this is my natural state and I'll never feel happy again.
    Hi Violet,

    I'm glad that your RLS has calmed. Jumping from 2-4mg/day is a huge undertaking. That's a really high dose but what's done is done. You've got 10 days in and it would be a shame to do anything but to keep going. I'm not at all surprised that you have some depression and anxiety but after having taken subs for 5 years, it's just going to take some more time. Are you trying to exercise? Even walking will help. Physical activity will jump start the production of endorphins, your body's natural feel good chemicals. It'll also give you a sense of accomplishment. Try to stay busy. Get off of the house whenever you can and get yourself around people. Do you work?

    Keep pushing, Violet. You did something than many people can't do by jumping at that high of a dose. Take one day at a time and remember that the only direction is forward.

    Peace,

    Cat

  3. #3
    Violet1231962 is offline New Member
    Join Date
    Mar 2017
    Posts
    2

    Default

    Thanks Cat. I do feel better when I get out, just so hard to force myself to do it. I work but not much on the winter. Made sure I had time off before I got off them but didn't think it would take this long. I go back to work Wednesday.

  4. #4
    Merriegold is offline New Member
    Join Date
    Apr 2017
    Posts
    15

    Default

    Quote Originally Posted by Catrina View Post
    Hi Violet,

    I'm glad that your RLS has calmed. Jumping from 2-4mg/day is a huge undertaking. That's a really high dose but what's done is done. You've got 10 days in and it would be a shame to do anything but to keep going. I'm not at all surprised that you have some depression and anxiety but after having taken subs for 5 years, it's just going to take some more time. Are you trying to exercise? Even walking will help. Physical activity will jump start the production of endorphins, your body's natural feel good chemicals. It'll also give you a sense of accomplishment. Try to stay busy. Get off of the house whenever you can and get yourself around people. Do you work?

    Keep pushing, Violet. You did something than many people can't do by jumping at that high of a dose. Take one day at a time and remember that the only direction is forward.

    Peace,

    Cat

    Hi Cat,

    Nice to hear this supportive comment. Indeed, exercise, being productive and stay forward will surely help. Wish you all the positivity Voilet

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22